×

An inequality with applications to statistical estimation for probabilistic functions of Markov processes and to a model for ecology. (English) Zbl 0157.11101


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] L. E. Baum, A statistical estimation procedure for probabilistic functions of Markov processes, IDA-CRD Working Paper No. 131.
[2] G. R. Blakley, Homogeneous nonnegative symmetric quadratic transformations, Bull. Amer. Math. Soc. 70 (1964), 712 – 715. · Zbl 0275.60076
[3] G. R. Blakley and R. D. Dixon, The sequence of iterates of a non-negative nonlinear transformation. III, The theory of homogeneous symmetric transformations and related differential equations, (to appear).
[4] G. R. Blakley, Natural selection in ecosystems from the standpoint of mathematical genetics, (to appear).
[5] Wolfgang Hahn, Theory and application of Liapunov’s direct method, English edition prepared by Siegfried H. Lehnigk; translation by Hans H. Losenthien and Siegfried H. Lehnigk, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. · Zbl 0119.07403
[6] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1959. · Zbl 0634.26008
[7] Ted Petrie, Classification of equivalent processes which are probabilistic functions of finite Markov chains, IDA-CRD Working Paper No. 181, IDA-CRD Log No. 8694. · Zbl 0408.57026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.